# SDR IPXA12M71544

- Difficulty date: January 25, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 47,816 hours, 13,441 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, STIFFENER CRACKED IN RT WING L/E INTERIOR AT XORS 562 (XOS667).     REPAIRED STIFFENER IN RT WING L/E INTERIOR AT STA XOS667 IAW SRM57-40-03, REPAIR 2, FIG 202.
